# SDR USAA060105

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 64,774 hours, 64,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1240 Rbl 290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1240 RBL 290 INTERCOSTAL AT AFT CARGO FLOOR CORRODED.  REMOVED INTERCOSTAL, WEB, ANGLES & FITTING, FABRICATED & INSTALLED PER SRM 53-00-51, 51-40-02, DEFECT SIZE: 1" X 2" X .022" WEB, 1" X 1.5" X 0.58" FTG; 1.5" X 1" X .065" AREA.
